# SDR USAA040391

- Difficulty date: July 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Condition: Delaminated
- Location: Nr 6 Slat
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- FOUND TOP SKIN/CORE BOND DELAMINATED 3 INCH BY 3 INCH AREA, NR 6 SLAT TOP SURFACE OUTBOARD T/E.  REMOVED DELAMINATED SKIN, INSTALLED NEW SECTION AND DOUBLER PER BOEING SRM 51-70-10.  (M)
